# SDR DALA2017080506029

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Rib
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SUPPORT RIB SECOND FROM FWD, IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS WITH 100% MATERIAL LOSS IAW SRM 52-30-02.  REMOVED & REPLACED THE SUPPORT RIB IAW DWG 146N6603, REV K.
